Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

$L_p$-norm uniform distribution


Authors: D. Song and A. K. Gupta
Journal: Proc. Amer. Math. Soc. 125 (1997), 595-601
MSC (1991): Primary 62H10
MathSciNet review: 1396997
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, the $L_p$-norm uniform distribution, which is a generalization of the uniform distribution studied by Cambanis, Huang, and Simon (1981), is defined for any $p>0$. Then its marginal distributions and order statistics are studied.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 62H10

Retrieve articles in all journals with MSC (1991): 62H10


Additional Information

D. Song
Affiliation: Department of Mathematics and Computer Science, Ohio Northern University, Ada, Ohio 45810
Email: d-song@onu.edu

A. K. Gupta
Affiliation: Department of Mathematics and Statistics, Bowling Green State University, Bowling Green, Ohio 43403-0001
Email: gupta@bgsuvax.bgsu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03900-2
PII: S 0002-9939(97)03900-2
Received by editor(s): July 20, 1995
Communicated by: Wei-Yin Loh
Article copyright: © Copyright 1997 American Mathematical Society